My WebMD Sign In, Sign Up

Muscle

Following Topic Unfollow Topic | 43 Following

 

Below is a list of questions with answers, relevant to the Topic you are interested in.

Q.
A.
Good question!Yes, in fact, receiving a corticosteroid injection to the knee can cause blood glucose (sugar) levels to rise. This is known to occur...
Posted:
0 of 0 found this helpful
Q.
A.
I would go to the ER, you could get a blood infection and might need IV antibiotics, go get checked out so you can be certain that nothing...
Posted:
0 of 0 found this helpful
Q.
A.
Try this >>>************* http://www.healthdietalert.com/muscle-forge-x/
Posted:
1 of 1 found this helpful
Q.
A.
BMI is just a classification of weight and not a determinant of health. That being said, carrying extra weight can increase health risk. First, I...
Posted:
0 of 0 found this helpful
Q.
A.
Hi!.Its easy to answer .Lactic Acid pain lasts only for 2-3 days not beyond that.if it goes it is only about a week .So  decide yourself.Thank...
Posted:
1 of 1 found this helpful
Q.
A.
Apply ice to the injection site and keep taking that Aleve.
Posted:
1 of 1 found this helpful
Q.
A.
Hi Try just a little more salt with your food, it could help you.Good Luck
Posted:
0 of 0 found this helpful
Q.
A.
You may always have some discomfort but there are steps you can take to help alleviate the symptoms such as stretching and doing some simple warm-up...
Posted:
0 of 0 found this helpful
Q.
A.
I had severe, near chronic calf muscle condition. I kept tearing it.Only thing that worked: Graston treatment.It's painful and somewhat expensive...
Posted:
0 of 0 found this helpful
Q.
A.
There are a lot of variable to this question but more that likely, you 'tweaked' a ligament or muscle in your back. If it only aches in...
Posted:
0 of 1 found this helpful
Q.
A.
Hello, Yes she SHOULD STAY ON THE MUSCEL RELAXENTS these will Help What Kind and Dose is she on. Physical Therapy depends on next Questions...
Posted:
0 of 0 found this helpful
Q.
A.
Hi, Ok have a nice read through this link, should answer all your questions.https://www.womenshealth.gov/publications/our-publications/fact...
Posted:
0 of 0 found this helpful
Q.
A.
Rule out a pinched/pulled muscle.  If you have an exercise ball, lay across it facing up.  Put your arms over your head and just roll the...
Posted:
0 of 0 found this helpful
Q.
A.
Hi Just thought I would give you this advice.If you take diuretics and get muscle cramps, notify your doctor. A dosage adjustment, change in...
Posted:
0 of 0 found this helpful
Q.
A.
Without a thorough examination, it is really not possible to offer you a definitive, patient-specific answer, but SCIATICA would be one, very...
Posted:
1 of 1 found this helpful